# SDR AWXA200500342

- Difficulty date: February 17, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 47,164 hours, 32,164 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 697307116
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-14 CHECK GALVANIC CORROSION WAS FOUND ON LT HORIZONTAL STABILIZER UPPER REAR BOLT.  MAINTENANCE REMOVED AND REPLACED LT HORIZONTAL STABILIZER UPPER REAR BOLT IAW T/C I6C55307.
